MathSciNet Relay Station
MathSciNet bibliographic data
MR1855315 (2002f:93125) 93D20 (17B30 34D99 34H05 93B12)
Agrachev, Andrei A.; Liberzon, Daniel Lie-algebraic stability criteria for switched systems. SIAM J. Control Optim. 40 (2001), no. 1, 253–269 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement